# SDR CA970327006

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Electronic Contr
- Part number: 657360634
- Condition: Faulty
- Location: Eng Epr
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT RETURN TO DEPARTURE POINT WITH BOTH EPR GAUGES UNSERVICEABLE. CIRCUIT BREAKERS CHECKED AND FOUND TRIPPED. ELECTRONIC CONTROL UNIT REPLACED, FAILURE NOT CONFIRMED IN THE SHOP.
